# SDR CA070219011

- Difficulty date: February 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,560 hours
- Engine: Ge CF343B1
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: M2430823F
- Condition: Corroded
- Location: P1ru
- Part time: 5,121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED PASSENGER ADDRESS CIRCUIT BREAKER 1Q5 POPPED , NON PA/CHIMES/CALL FUNCTION. MAINTENANCE INSPECTION FOUND STOWED CONNECTOR P1RU CORRODED AND SHORTING , CONNECTOR IS FOR AFT CABIN PA HANDSET ( NOT INSTALLED ON THIS TAIL) , CONNECTOR HAD BEEN BAGGED AND STOWED ABOVE CEILING PANEL. MAINTENANCE REMOVED CONNECTOR AND HEAT SHRUNK AND STOWED WIRING IAW AMM 20-17-10 . (TC NR 20070219011)
